Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 21, Number 3 (2017), 531-547.
On Henselian Rigid Geometry
We overview some of the foundations of the so-called henselian rigid geometry, and show that henselian rigid geometry has many aspects, useful in applications, that one cannot expect in the usual rigid geometry. This is done by announcing a few characteristic results, one of which is an analogue of Zariski Main Theorem.
Taiwanese J. Math., Volume 21, Number 3 (2017), 531-547.
First available in Project Euclid: 1 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32P05: Non-Archimedean analysis (should also be assigned at least one other classification number from Section 32 describing the type of problem)
Secondary: 14A20: Generalizations (algebraic spaces, stacks)
Kato, Fumiharu. On Henselian Rigid Geometry. Taiwanese J. Math. 21 (2017), no. 3, 531--547. doi:10.11650/tjm/7989. https://projecteuclid.org/euclid.twjm/1498874605